# SDR SIMA20201206002

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,655 hours, 32,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER OUTER FRAME DENT.  C/A: R & R CARGO DOOR LOWER OUTER PROFILE, IAW EMB 145 SRM 51-40-02.
